# SDR REXA04019

- Difficulty date: October 7, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,394 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH.  EMERGENCY DECLARED QRH FOLLOWED ZERO FLAP LANDING UNEVENTFUL.  RESET SYSTEM PER AD 98-20-01, FLAPS PLACED ON 72 HOUR WATCH.  (M)
